Our hard workin' customer service team will take a break for a company event on Dec. 15 starting at 5:30 p.m. CT. You can still place orders on zoro.com or send questions via our contact form. Regular customer service hours resume on Dec. 16 at 7 a.m. CT.

Multi-Symptom Cold, Tablet, PK500

HONEYWELL NORTH| Zoro #: G0747232| Mfr #: 2108500

$46.00 /pk

Orders over $50.00 ship free. Details.Standard ground shipping.
Details:
Item: Cold and Flu
Size: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Flavor: None
Save 15%. Sign up for Z-mail.

Specifications

Zoro #: G0747232 Mfr #: 2108500
Item: Cold and FluSize: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Flavor: NoneCount: 250 x 2
Formula: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mgForm: Tablet
Medicinal Type: Cold and FluIndustry Type: Healthcare
Package Type: BOXCountry of Origin (subject to change): United States

Description

Cold and Flu, Medicinal Form Tablet, Medicinal Count 250 x 2, Package Type - First Aid and Wound Care Box, Wrapped Packets, Medicinal Strength Regular Strength, Medicinal Flavor Unflavored, Formula Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Package Quantity 500

Reviews